# SDR SWIA201130332

- Difficulty date: July 22, 2011
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N986CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7174
- Aircraft time: 35,459 hours, 32,503 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK,  SURFACE CORROSION ON BS 280 BEAM BETWEEN LBL 9 AND RBL9.  REPAIRED SURFACE CORROSION ON BS 280 BEAM BETWEEN LBL 9 AND RBL 9 IN REFERENCE TO SRM.
